MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX® SPINAL ANESTHESIA TRAY; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL ASD, INC. PORTEX® SPINAL ANESTHESIA TRAY; ANESTHESIA CONDUCTION KIT
Catalog Number NEPI-NLD-15583C-21
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Potential lot number: 3504495.
 
Event or Problem Description
It was reported that a portex® spinal anesthesia tray was not effective.The patient reported no relief.The patient was given intravenous centenol in order to alleviate pain.No permanent injury was reported.
 
Additional Manufacturer Narrative
No device was returned for evaluation.A review of the device history record, incoming record, and sterilization certificate found no discrepancies.Assay testing was performed on the drug lot by the supplier and found that the product was processed according to validated specifications.Based on the evidence, no fault was able to be confirmed.

Brand Name
PORTEX® SPINAL ANESTHESIA TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7117936
Report Number3012307300-2017-02571
Device Sequence Number11080808
Product Code CAZ
UDI-Device Identifier15019517115680
UDI-Public15019517115680
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberNEPI-NLD-15583C-21
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer01/17/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight76